MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC MEDLINE; MTO,SAMMC,KIT,SAN ANTONIO,MILITARY MED

MEDLINE INDUSTRIES, LP - NAMIC MEDLINE; MTO,SAMMC,KIT,SAN ANTONIO,MILITARY MED
Catalog Number 650204216
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "technicians have reported that the syringe is unraveling from the attached manifold port" and that "the syringe is very wobbly when attached to the manifold." per the customer "this has been seen three times in the last week.".
 
Additional Manufacturer Narrative
It was reported that "technicians have reported that the syringe is unraveling from the attached manifold port" and that "the syringe is very wobbly when attached to the manifold." per the customer "this has been seen three times in the last week." there was no contact information provided in the report that medline received from the medwatch (mw5184156) to follow up with the customer therefore no additional information is available to be obtained.The customer referenced medwatch report mw5184157 in the description of the event.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Update to h6: investigation findings (d).Update to h6: investigation conclusions (d).Update to h7: if remedial action initiated, check type.Update to h9: if action reported to fda under 21 usc 360i(g), list correction/removal reporting number.

Brand Name
MEDLINE
Common Device Name
MTO,SAMMC,KIT,SAN ANTONIO,MILITARY MED
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key24680700
Report Number3015910259-2026-00094
Device Sequence Number18605583
Product Code OEZ
UDI-Device Identifier10193489074901
UDI-Public10193489074901
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number650204216
Device Lot Number0000177238
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-025-FGX1
Patient Sequence Number1
Patient SexUnknown